When My GYN Inserts the Speculum the Pain is Unbearable
I am 22 years old and a virgin. I currently have to go to the GYN because I'm on oral contraceptives for my acne and horrible menstrual cycles (heavy heavy bleeding, major cramps, etc.. I missed a lot of school before I started) and they say I have to get pelvic exams every so often in order to continue on my birth control.
When the GYN inserts the speculum, the pain is almost unbearable, to the point where I'm usually in tears. I also bleed fairly heavily afterwards as well.
Is this normal? My GYN has never commented on it. Any idea how often I'm actually supposed to go in for a pelvic exam when I'm not sexually active? Every MD I talk to tells me a different time frame. I have an appointment next week and I'm getting very nervous for it.
Sorry this was so long and drawn-out!
Taking BC for your acne is extreme in my opinion, especially since you are not sexually active. What the pill does is mess with your hormones so that you're just a little bit pregnant. When I had terrible cramps a doctor told me to either go on the pill or get pregnant. I was married at the time. Instead, I changed my diet and started masturbating and having orgasms when I felt the cramps coming on. My orgasm got the blood flowing and diminished the cramps until they stopped completely.
Good grief, don't wait for your GYN to read your mind that you're in such awful pain during you pelvic exam. TELL HER! It's like you're being raped by your doctor each time but how is she to know unless you speak up?
At 22 you are old enough to manage your own health care. Get away from medical doctors who mostly deal with disease. Also each visit is money in their pocket so naturally they will suggest more time with you rather than less. Time for you to shift over to alternative medicine and healing. Take control of your own health and become responsible for your body and your sexuality. Besides masturbating to orgasm for my cramps, I also eliminated fried foods, sugar, white flour and most diary products.